# SDR 2008UALA04145

- Difficulty date: August 6, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 61,527 hours, 20,401 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 5819310
- Condition: Intermittent
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILURE.  FLIGHT DIVERTED.  *S/D*  WX RADAR AUTO TILT INOP MANUAL TILT OK.  CHRONIC PROBLEM, NEED NEW SCANNER.  REPLACED SCANNER, OPS CHECKED NORMAL.
